# SDR ASAA0280407

- Difficulty date: October 21, 2002
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99365345
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, MAIN CABIN FLOOR MEMBRANE (WEB) CORRODED AT FS 200, LBL 10.  CUT OUT DAMAGED SECTION.  SPLICED IN NEW SECTION PER SRM 53-14-1, FIG 11, 51-70-4, FIG 2, AND 51-30-2.  (M)
